oh my lord i would kill myself if i had to be circumcized!
your killin me yall! my doctor doesnt speak english....anyone??
You don't need to continuously keep posting asking us to get to it. We will when we have the time.
You need to see a doctor about this reaction if it's causing this much physical pain. It's not common for men to have to be circumcised because of using Aldara cream. How long ago were you treated for genital warts? If it's recent, give it some time and see if this goes away. And killing yourself over something like circumcision is highly irrational.
empathy, i appreciate your reply- my response on the other persons post wasnt directed at anyone specifically(so dont take it personally), and if anything, it worked( you replied). thank you.
everything was fine untill I decided to masturbate 4 nights ago, and since that night it has been swollen and feels torn. the procedure was over 2 weeks ago, and i dont beleive this problem is related to the aldara cream. i think it is just very irritated, but it doesnt seem to be getting better and im worried it could be infected.
i've tried applying vaseline at night, but it didnt help. i know when applying the aldara treatment, it is very important to be completley dry down there, but what about when im not using the cream, is it still as important to be completley dry?
sarcasm is a good way to deal with serious **** such like STD's, for me at least....and no, i would never commit suicide if i was circumcized, but i would not be a happy camper!
anyways, thanks to anyone that takes their time to respond to our posts, much appreciated.
No hard feelings, I'm glad you explained yourself better. From time to time we get abusive people on the boards that you have to be a bit stern with, so forgive me if I came across as harsh. I don't think the masturbation would cause this reaction. I would see a doctor simply for comfort's sake at this time, they might have a prescription ointment they can give you to rehydrate the skin and more insight on this particular subject.